# SDR FDEA202504080580

- Difficulty date: April 8, 2025
- Submitted: April 8, 2025
- Operation: Air carrier
- Aircraft: N642FE
- Make and model: Doug MD-11F
- Aircraft serial: 48485
- Aircraft time: 78,320 hours, 19,269 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: AEA058211
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HIGH FREQUENCY EDDY CURRENT INSPECTION ON RIGHT HAND OVERWING FLOOR   BEAM AT STATION 1256.750, X = -107.25 FOUND CRACK FROM FOURTH FASTENER TOWARD   INBOARD WITH APPROXIMATELY 0.7" LENGTH. AT RIGHT HAND OVERWING FLOOR BEAM STATION 1256.750, X = -107.25 CRACK FROM FOURTH   FASTENER TOWARD INBOARD WITH APPROXIMATELY 0.7 INCH LENGTH REPAIRED AS PER E.A.#: 1-  5310-T0382941 P1,  REPAIR CLASSIFIED AS MAJOR PER GMM   6-2-100.
